Motrin PM Caplets, 200 mg Ibuprofen & 38 mg Sleep Aid, 20 ct (Pack of 3)
Ease today's aches and get the sleep you need for tomorrow with Motrin PM caplets. Motrin PM provides relief from occasional sleeplessness when associated with minor aches and pains. Combining 200 milligrams of ibuprofen with 38 milligrams of diphenhydramine citrate, Motrin PM provides pain relief with a nighttime sleep-aid to help you fall asleep. This site contains current product information and may differ from the information on the product packaging you may have.